# SDR AALA961370

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AA
- Make and model: Boeing 727223
- Aircraft serial: 20988
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN FRAME STATION 930R AND STRINGER 14R.  STOP DRILLED CRACK AND INSTALLED DOUBLER WITH HI-LOC AND SEALER SRM 53-10-2 DOUBLER 7075-T6.  (M)
